Home > APM>
Biography

Prof. Qingwen Wang

Shanghai University, China

Professor


Email: wqw@shu.edu.cn


Qualifications

Ph.D., University of Science and Technology of China, China


Publications (Selected)

  1. Q.W. Wang, Z.H. He, Solvability conditions and general solution for mixed Sylvester equations, Automatica, 49 (2013) 2713–2719.
  2. X. Liu, Q.W. Wang, Equality of the BLUPs under the mixed linear model when random components and errors are correlated, Journal of Multivariate Analysis, 116 (2013) 297–309.
  3. Q.W. Wang, X. Liu, The equalities of BLUPs for linear combinations under two general linear mixed models, Communications in Statistics – Theory and Methods, 42(2013) 3528-3543.
  4. F. O. Farid, Israr Ali Khan, Q.W. Wang, On matrices over an arbitrary semiring and their generalized inverses, Linear Algebra and Its Applications, 439 (2013) 2085–2105.
  5. S.F.Yuan, Q.W.Wang, Z.P. Xiong, Linear parameterized inverse eigenvalue problem of bisymmetric matrices, Linear Algebra and Its Applications, Linear Algebra and its Applications 439 (2013) 1990–2007.
  6. G.H. Yu, L.H. Feng, Q.W. Wang,  Bicyclic graphs with small positive index of inertia, Linear Algebra and its Applications, 438 (5) (2013) 2036-2045.
  7. X.F. Duan, Q.W. Wang, J.F. Li, On the Low-rank approximation arising in the generalized karhunen-loeve transform, Abstract and Applied Analysis, 2013, Article Number: 528281 DOI:10.1155/2013/528281.
  8. Z.H. He, Q.W. Wang, A real quaternion matrix equation with applications, Linear and Multilinear Algebra, 61 (6) (2013) 725-740.
  9. Y. Lin, Q.W. Wang, Iterative solution to a system of matrix equations, Abstract and Applied Analysis,Volume 2013, Article ID 124979, 7 pages. http://dx.doi.org/10.1155/2013/124979
  10. Q.W. Wang, Z.H. He, A system of matrix equations and its applications, Science China Mathematics,56 (9) (2013) 1795-1820.
  11. N. Li, Q. W. Wang, Iterative algorithm for solving a class of quaternion matrix equation over the generalized (P,Q)-reflexive matrices, Abstract and Applied Analysis, Volume 2013, Article ID 831656, 15 page,
  12. Q.W. Wang, J. Yu, On the generalized bi (skew-) symmetric solutions of a linear matrix equation and its Procrust problems, Applied Mathematics and Computation 219 (2013) 9872-9884.
  13. S.F. Yuan, Q.W. Wang, X.F. Duan, On solutions of the quaternion matrix equation AX =B and their applications in color image restoration, Applied Mathematics and Computation 221 (2013) 10-20.
  14. N. Li, Q.W. Wang, J. Jiang, An efficient algorithm for the reflexive solution of the quaternion matrix equation AXB+CX^{H}D=F, Journal of Applied Mathematics, Volume 2013 (2013), Article ID 217540, 14 pages.
  15. S.F. Yuan, Q.W. Wang, X. Zhang, Least squares problem for the quaternion matrix equationAXB+CYD=E over different constrained matrices, International Journal of Computer Mathematics, 90 (3) (2013) 565–576.
  16. Y. Lin, Q.W. Wang, Completing a 2 x 2 block matrix of real quaternions with a partial specified inverse, Journal of Applied Mathematics, Volume 2013, Article Number: 271978, DOI: 10.1155/2013/271978
  17. H.X. Chang, X.F. Duan, Q. W. Wang, The Hermitian R-conjugate Procrustes Problem, Abstract and Applied Analysis, Volume 2013, Article ID 423605, 9 pages http://dx.doi.org/10.1155/2013/423605.
  18. Q.W. Wang, Z.H. He, Some matrix equations with applications, Linear and Multilinear Algebra, 60 (11-12) (2012) 1327-1353.
  19. Zhang X. Q.W. Wang, The solvability and the exact solution to a system of real quaternion matrix equations, Banach J. Math. Anal., 7 (2) (2013) 208-224.
  20. X.F. Duan, Q.W. Wang, A.P. Liao, On the matrix equation arising in an interpolation problem, Linear and Multilinear Algebra, 61(9) (2013): 1192-1205.
  21. Q.W. Wang, G.H. Yu, The least-square bisymmetric solution to a quaternion matrix equation with applications, Bulletin of the Iranian Mathematical Society, 39(2) (2013) 239-257.
  22. Q.W. Wang, X. Zhang, Z.H. He, On the Hermitian structures of the solution to a pair of matrix equations, Linear and Multilinear Algebra, 61 (1) (2013) 73-90.
  23. Q.W. Wang, J. Yu, Constrained solutions of a system of matrix equations, Journal of Applied Mathematics, Volume 2012, Article ID 471573, 19 pages, doi:10.1155/2012/471573.
  24. X.F. Duan, Q.W. Wang, Perturbation analysis for the matrix equation, Journal of Applied Mathematics, Volume 2012, Article ID 784620, 13 pages, doi:10.1155/2012/784620.
  25. C.Z. Dong, Q.W. Wang, The common positive solution to adjointable operators equations with an application, J. Math. Anal. Appl. 396 (2012) 670-679.
  26. F. O. Farid, M. S. Moslehian, Q.W. Wang, Z.C. Wu, On the Hermitian solutions to a system of adjointable operator equations, Linear Algebra and its Applications, 437 (2012) 1854-1891.
  27. C.Z. Dong, Q.W. Wang, Y.P. Zhang, On the Hermitian R-conjugate solution of a system of matrix equations, Journal of Applied Mathematics, Volume 2012, Article ID 398085, 14 pages, doi:10.1155/2012/398085.
  28. Q.W. Wang, X. Zhang, J. W. van der Woude, A new simultaneous decomposition of a matrix quaternity over an arbitrary division ring with applications, Communications in Algebra, 40 (2012) 2309–2342.
  29. S.F. Yuan,  Q.W. Wang, Two special kinds of least squares solutions for the quaternion matrix equation AXB + CXD = E, Electronic Journal of Linear Algebra, 23 (2012) 257-274.
  30. X. Zhang, Q.W. Wang, X. Liu, Inertias and ranks of some Hermitian matrix functions with applications, Cent. Eur. J. Math. 10 (1) (2012) 329-351.
  31. Z.H. He, Q.W. Wang, Solutions to optimization problems on ranks and inertias of a matrix function with applications, Applied Mathematics and Computation, 219 (2012) 2989-300.
  32. Q.W. Wang, S. W. Yu, Ranks of the common solution to some quaternion matrix equations with applications, Bulletin of Iranian Mathematical Society, 38 (1) (2012) 131-157.
  33. Q.W. Wang, J. W. van der Woude, S.W. Yu, An equivalence canonical form of a matrix triplet over an arbitrary division ring with applications, Science  China Mathematics, 54 (5) (2011) 907-924.
  34. M.H. Lin, Q.W. Wang, Remarks on Hua’s matrix equality involving generalized inverse, Linear and Multilinear Algebra, 59 (9) (2011) 1059-1067.
  35. Israr Ali Khan, Q.W. Wang, The Drazin inverses in an arbitrary semiring, Linear and Multilinear Algebra, 59 (9) (2011) 1019-1029.
  36. Q.W. Wang, C.Z. Dong, The general solution to a system of adjointable operator equations over the Hilbert C*-modules, Operators and Matrices, 5 (2) (2011) 333-350.
  37. G. J. Song, Q.W. Wang, Positive and re-positive solutions to some systems of adjointable operator equations over Hilbert C*-modules, Electronic Journal of Linear Algebra, l22 (2011) 1070-1084.
  38. G.J. Song, Q.W. Wang, Condensed Cramer rule for some restricted quaternion linear equationsAppl. Math. Comput. 218 (2011) 3110-3121.
  39. Q.W. Wang, G.H. Yu, On the maximal nullity of unicyclic graphs with fixed girth, Utilitas Mathematics, 86 (2011) 217-223.
  40. Q.W. Wang, X. Liu, S.W. Yu, The common bisymmetric nonnegative definite solutions with extreme ranks and inertias to a pair of matrix equations, Appl. Math. Comput, 218 (6) (2011) 2761-2771.
  41. Q.W. Wang, Y. Zhou, Q. Zhang, Ranks of the common solution to six quaternion matrix equations,Acta Math. Applic. Sinica (English Series), 27 (3) (2011) 443-462.
  42. Q. Zhang, Q.W. Wang, The (P,Q)-(skew)symmetric extremal rank solutions to a system of quaternion matrix equations, Applied Mathematics and Computation, 217 (2011) 9286-9296.
  43. F. O. Farid, Q.W. Wang, Fuzhen Zhang, On the eigenvalues of quaternion matrices, Linear and Multilinear Algebra, 59 (4) (2011) 451-473.
  44. G.J. Song, Q.W. Wang, H.X. Chang, Cramer rule for the unique solution of restricted matrix equations over the quaternion skew field, Computers and Mathematics with Applications, 61 (2011) 1576-1589.
  45. D.Z. Lian, Q.W. Wang, Y. TangExtreme ranks of a partial banded block quaternion matrix expression subject to some matrix equations with applications, Algebra Colloquium, 18 (2) (2011) 333-346.
  46. Q.W. Wang, Jing Jiang, Extreme ranks of (skew-)Hermitian solutions to a quaternion matrix equation, Electronic Journal of Linear Algebra, 20(2010) 552-573.
  47. Israr Ali Khan, Q.W. Wang, G.J. Song, Minimal ranks of some quaternion matrix expressions with applications, Applied Mathematics and Computation, 217 (2010) 2031-2040.
  48. Q.W. Wang, C.Z. Dong, Positive solutions to a system of adjointable operator equations over Hilbert C*-modules, Linear Algebra and Its Applications, 433(2010)1481-1489.
  49. Q.W. Wang, Z. C. Wu, Common Hermitian solutions to some operator equations on Hilbert C*-modules, Linear Algebra and Its Applications, 432 (2)(2010): 3159-3171.
  50. H.X. Chang, Q.W. Wang, G.J. Song, (R, S)-conjugate solution to a pair of linear matrix equations,Applied Mathematics and Computation, 217 (2010) 73-82.
  51. Q.W. Wang, S. W. Yu, Extreme ranks of real matrices in solution of the quaternion matrix equationAXB=C with applications, Algebra Colloquium, 17 (2) (2010) 345-360.
  52. Q.W. Wang, J. W. van der Woude, H.X. Chang, A system of real quaternion matrix equations with applications, Linear Algebra and Its Applications, 431 (2009) 2291-2303.
  53. Q.W. Wang, H.S. Zhang, G.J. Song, A new solvable condition for a pair of generalized Sylvester equations, Electronic Journal of Linear Algebra, 18 (2009) 289-301.
  54. Q.W. Wang, S. W. Yu, The real solution to a system of quaternion matrix equations with applications, Communications in Algebra, 37(6) (2009) 2060-2079.
  55. Q.W. Wang, C. K. Li, Ranks and the least-norm of the general solution to a system of quaternion matrix equations, Linear Algebra and Its Applications, 430 (2009) 1626-1640.
  56. Q.W. Wang, H. S. Zhang, S. W. Yu, On the real and pure imaginary solutions to the quaternion matrix equation AXB+CYD=E, Electronic Journal of Linear Algebra, 17 (2008) 343-358.
  57. Q.W. Wang, G.J. Song, Maximal and minimal ranks of the common solution of some linear matrix equations over an arbitrary division ring with applications, Algebra Colloquium, 16 (2) (2009) 293-308.
  58. Q.W. Wang, F. Zhang, The reflexive re-nonnegative definite solution to a quaternion matrix equation, Electronic Journal of Linear Algebra, 17 (2008) 88-101.
  59. Q.W. Wang, G.J. Song, C.Y. Lin, Rank equalities related to the generalized inverse with applications,Applied Mathematics and Computation, 205 (2008) 370-382.
  60. Q.W. Wang, H.X. Chang and Q. Ning, The common solution to six quaternion matrix equations with applications, Applied Mathematics and Computation, 198 (2008) 209-226.
  61. Q.W. Wang, H. X. Chang, etc., P- (skew)symmetric common solutions to a pair of quaternion matrix equations, Applied Mathematics and Computation, 195 (2008) 721-732.
  62. Q.W. Wang, S. W. Yu, etc., Extreme ranks of a linear quaternion matrix expression subject to triple quaternion matrix equations with applications, Applied Mathematics and Computation, 195(2008) 733-744.
  63. Q. W. Wang, H. X. Chang, etc., On the centro-symmetric solution of a system of matrix equations over a regular ring with identity, Algebra Colloquium, 14 4(2007) 555-570.
  64. Q. W. Wang, G. J. Song, etc., Extreme ranks of the solution to a consistent system of linear quaternion matrix equations with an application, Applied Mathematics and Computation, 189(2007) 1517-1532.
  65. Q.W. Wang, F. Qin, A system of matrix equations over regular rings, Indian J. Pure Appl. Math,38(6) (2007) 517-532.
  66. Q. W. Wang, Z. C. Wu, etc., Extremal ranks of a quaternion matrix expression subject to consistent system of quaternion matrix equations with applications, Applied Mathematics and Computation, 182 (2006) 1755-1764.
  67. Q.W. Wang, The general solution to a system of real quaternion matrix equations, Comput. Math. Applic., 49/5-6 (2005) 665-675.
  68. Q.W. Wang, Bisymmetric and centrosymmetric solutions to systems of real quaternion matrix equations, Comput. Math. Applic., 49/5-6 (2005) 641-650.
  69. Q.W. Wang, A system of four matrix equations over von Neumann regular rings and its applications,Acta Math Sinica, English Series, 21(2) (2005) 323-334.
  70. Q.W. Wang, F. Qin etc., The common solution to matrix equations over a regular ring with applications, Indian J. Pure Appl. Math. 36 (12) (2005) 655-672.

Profile Details

http://math.shu.edu.cn/teacher/wangqingwen/index.htm